# SDR DALA1405120977

- Difficulty date: February 20, 2012
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 55,808 hours, 41,240 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bearing
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB HINGE RIB PIVOT BEARING LUG DAMAGED. REPAIRED IAW AA 5500-01011.
